# SDR CALA9601877

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 7157
- Condition: Burnt
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE WAS SEEN COMING FROM LIGHT AREA OF FIRST CLASS CLOSET WHILE AIRCRAFT WAS AT GATE AFTER PASSENGERS WERE DEPLANED. THE SMOKE STOPPED AFTER EXTERNAL POWER WAS REMOVED FROM BUS AND BATTERY WAS TURNED OFF.  MAINTENANCE FOUND THE FORWARD GALLEY WORK LIGHT BALLAST INSIDE COAT CLOSET AT FAULT.  THE BALLAST WAS REMOVED AND REPLACED, NO OTHER DISCREPANCIES WERE NOTED.
